zbMATH — the first resource for mathematics

Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays. (English) Zbl 1157.60065
The exponential stability in the \(p\)-th mean and the exponential pathwise stability of mild solutions of SPDEs with delays are investigated in this paper. This is achieved by fixed-point methods, so the author makes the following assumptions: Lipschitz conditions on coefficients, exponential estimation of \(C_0\)-semigroup and certain technical condition connecting constants from previous assumptions. These conditions do not require the monotone decreasing behavior of the delays.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35B35 Stability in context of PDEs
93C15 Control/observation systems governed by ordinary differential equations
Full Text: DOI
[1] J.A.D. Appleby, Fixed points, stability and harmless stochastic perturbations, preprint
[2] Burton, T.A., Stability by fixed point theory for functional differential equations, (2006), Dover Publications, Inc. New York · Zbl 1090.45002
[3] Caraballo, T., Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics, 33, 27-47, (1990) · Zbl 0723.60074
[4] Caraballo, T.; Liu, K., Exponential stability of mild solutions of stochastic partial differential equations with delays, Stoch. anal. appl., 17, 743-763, (1999) · Zbl 0943.60050
[5] Caraballo, T.; Real, J., Partial differential equations with delayed random perturbations: existence, uniqueness and stability of solutions, Stoch. anal. appl., 11, 497-511, (1993) · Zbl 0790.60054
[6] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press · Zbl 0761.60052
[7] Govindan, T.E., Exponential stability in Mean-square of parabolic quasilinear stochastic delay evolution equations, Stoch. anal. appl., 17, 443-461, (1999) · Zbl 0940.60076
[8] Haussmann, U.G., Asymptotic stability of the linear Itô equation in infinite dimensions, J. math. anal. appl., 65, 219-235, (1978) · Zbl 0385.93051
[9] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. math. anal. appl., 90, 12-44, (1982) · Zbl 0497.93055
[10] Jahanipur, Ruhollan, Stability of stochastic delay evolution equations with monotone nonlinearity, Stoch. anal. appl., 21, 161-181, (2003) · Zbl 1028.60059
[11] Khas’minskii, R., Stochastic stability of differential equations, (1980), Sijthoff & Noordhoff Netherlands · Zbl 0441.60060
[12] Liu, K., Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics, 63, 1-26, (1998) · Zbl 0947.93037
[13] Luo, Jiaowan, Fixed points and stability of neutral stochastic delay differential equations, J. math. anal. appl., 334, 431-440, (2007) · Zbl 1160.60020
[14] Mao, X., Exponential stability for stochastic differential delay equations in Hilbert spaces, Chinese quart. J. math., 42, 77-85, (1991) · Zbl 0719.60062
[15] Yor, M., Existence et unicité de diffusions à valeurs dans un espace de Hilbert, Ann. inst. H. Poincaré, 10, 55-88, (1974) · Zbl 0281.60094
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.